PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a certain additive divisor problem

Volume 181 / 2017

Berke Topacogullari Acta Arithmetica 181 (2017), 143-172 MSC: Primary 11N37; Secondary 11N75. DOI: 10.4064/aa8643-5-2017 Published online: 13 October 2017

Abstract

We prove an asymptotic formula for a variant of the binary additive divisor problem with linear factors in the arguments, which has a power saving error term and which is uniform in all the parameters involved.

Authors

  • Berke TopacogullariEPFL SB MATH TAN
    Station 8
    1015 Lausanne, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image